# SDR HEEA060694

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 330055
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066400700
- Condition: Defective
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDE SLOPE DEFECTIVE, OUT OF SPECS.
